# SDR SIMA20011382

- Difficulty date: May 18, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N232AE
- Make and model: Saab 340B
- Aircraft serial: 340B232
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL - FLT 4748 - CREW REPORTED THE EMERGENCY LIGHTS AT ROW 14 OVERHEAD, FLOOR PROXIMITY AT ROW 5BC TO BE INOPERATIVE.  MAINTENANCE REPLACED BULBS AT BOTH LOCATIONS IAW SAAB MM 33-50-20.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
